# SDR 95ZZZX4173

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 811150413M
- Condition: Overheating
- Location: Fwd Galley
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ATL - FLT 166 - SMOKE IN COCKPIT ON APPROACH TO ATL.  FOUND TO BE FORWARD GALLEY COFFEE MAKER OVERHEATING.  REMOVED COFFEE MAKER AND PLACED ON MEL.
